# SDR DALA2017050103506

- Difficulty date: April 13, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 40,725 hours, 33,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT IDENTIFIER LENS MISSING.  REPLACED IAW MM.  OPERATIONS CHECKED GOOD.
